Private Label OTC

By actively and attentively listening to its customers, Laboratoire Riva adapts to new medical needs and anticipates the evolution of new markets.

We are always open to any proposal of partnering, cooperating or subcontracting. Over the years, Laboratoire Riva has registered various OTC private label DINs with Health Canada.

Available Private Label OTC Products

Product Name Active ingredient Format Innovator Category
Acetaminophen caplets Acetaminophen 325 mg 24 to 500 caplets TYLENOL ANALGESIC, ANTIPYRETIC
Acetaminophen caplets Acetaminophen 500 mg 24 to 500 caplets TYLENOL ANALGESIC, ANTIPYRETIC
Acetaminophen tablets Acetaminophen 325 mg 24 to 500 tablets TYLENOL ANALGESIC, ANTIPYRETIC
Acetaminophen tablets Acetaminophen 500 mg 24 to 500 tablets TYLENOL ANALGESIC, ANTIPYRETIC
Acetaminophen tablets Easy to Swallow Acetaminophen 325 mg 24 to 500 tablets TYLENOL ANALGESIC, ANTIPYRETIC
Acetaminophen tablets Easy to Swallow Acetaminophen 500 mg 24 to 500 tablets TYLENOL ANALGESIC, ANTIPYRETIC
Acetaminophen liquid gels Acetaminophen 500 mg 24 to 500 capsules TYLENOL ANALGESIC, ANTIPYRETIC
Acetaminophen chewable tablets (grape, bubble gum) Acetaminophen 80 mg 24 tablets TYLENOL ANALGESIC, ANTIPYRETIC
Acetaminophen chewable tablets (grape, bubble gum) Acetaminophen 160 mg 20 tablets TYLENOL ANALGESIC, ANTIPYRETIC
Acetaminophen oral liquid (strawberry) Acetaminophen 80 mg/mL 24 mL TYLENOL ANALGESIC, ANTIPYRETIC
Acetaminophen oral liquid (strawberry) Acetaminophen 160 mg/5 mL 100 mL TYLENOL ANALGESIC, ANTIPYRETIC
Acetaminophen with antihistamine Nighttime Acetaminophen 500mg, Diphenhydramine Hydrochloride 25mg 16 to 40 tablets TYLENOL ANALGESIC, ANTIPYRETIC, ANTIHISTAMINE
Cold Stix Lemon Low Calory (Regular Strength) Acetaminophen 325 mg, Pheniramine Maleate 20 mg, Phenylephrine Hydrochloride 10 mg 10 sticks NEO CITRAN COLD AND SINUS
Cold Stix Lemon Low Calory (Super Strength) Acetaminophen 650 mg, Pheniramine Maleate 20 mg, Phenylephrine Hydrochloride 10 mg 10 sticks NEO CITRAN COLD AND SINUS
Acetaminophen Cold/Sinus Daytime (Regular) Acetaminophen 325 mg, Pseudoephedrine Hydrochloride 30 mg 30 caplets TYLENOL COLD AND SINUS
Acetaminophen Cold/Sinus Daytime (Extra Strength) Acetaminophen 500 mg, Pseudoephedrine Hydrochloride 30 mg 30 caplets TYLENOL COLD AND SINUS
Ivy Syrup (Adults) Ivy Leaf Extract 8mg/mL 100 mL and 200 mL HELIXIA COUGH
Ivy Syrup (Children) Ivy Leaf Extract 8mg/mL 100 mL and 200 mL HELIXIA COUGH
Decongestant Pseudoephedrine Hydrochloride 60 mg 20 tablets SUDAFED COLD AND SINUS
Allergy Formula Diphenhydramine Hydrochloride 25 mg 10 to 100 caplets BENADRYL ALLERGY
Diarrhea Relief Loperamide 2 mg 10 to 100 caplets IMODIUM ANTIDIARRHEAL
Acid Reducer Ranitidine 75 mg 10 to 50 tablets ZANTAC ACID REDUCER
Omeprazole Omeprazole 20 mg 14 tablets OLEX CONTROL OF ACID
Docusate Sodium Docusate Sodium 100 mg 100 and 500 capsules COLACE LAXATIVE
Calcium 600 D400 Calcium 600 mg, 400 I.U. Vitamin D3 80 and 240 tablets CALTRATE VITAMINS AND MINERALS
Calcium 600 D800 Calcium 600 mg, 800 I.U. Vitamin D3 80 and 240 tablets CALTRATE VITAMINS AND MINERALS
Calcium 500 D400 Calcium 500 mg, 400 I.U. Vitamin D3 80 and 240 tablets CALTRATE VITAMINS AND MINERALS
Calcium 500 D800 Calcium 500 mg, 800 I.U. Vitamin D3 80 and 240 tablets CALTRATE VITAMINS AND MINERALS

Every brand and product name mentioned on this website are trademarks of their respective owners.